# SDR AALA201904175001

- Difficulty date: April 14, 2019
- Submitted: April 17, 2019
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 74,042 hours, 9,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD EPL LIGHT ON SEAT 5D INOPERABLE. MAINTENANCE SECURED CONNECTIONS AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
